A note on a proof of SPT optimality for singlemachine sequencing problems via the transportation problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

In many single-machine sequencing problems the optimal job sequence is shown to be in the shortest processing time (SPT) order. This note offers a constructive proof of SPT optimality for these problems via solution of the transportation problem.
Original languageEnglish
Pages (from-to)425-426
Number of pages2
JournalComputers and Operations Research
Volume17
Issue number4
DOIs
Publication statusPublished - 1 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Computer Science(all)
  • Modelling and Simulation
  • Management Science and Operations Research

Cite this